Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Functions of well-bounded operators


Author: Harold E. Benzinger
Journal: Proc. Amer. Math. Soc. 92 (1984), 75-80
MSC: Primary 47A60; Secondary 47B40
DOI: https://doi.org/10.1090/S0002-9939-1984-0749895-3
MathSciNet review: 749895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ A$ is a well-bounded operator of type (B), and if $ f$ is of bounded variation and piecewise monotone, then $ f(A)$ is also well bounded of type (B).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A60, 47B40

Retrieve articles in all journals with MSC: 47A60, 47B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749895-3
Article copyright: © Copyright 1984 American Mathematical Society